随机微分方程样本解的整体存在性(英文)  

The global existence of sample solutions of stochastic ordinary differential equations

在线阅读下载全文

作  者:夏勇军[1] 

机构地区:[1]贵州财经学院信息系,贵州贵阳550003

出  处:《贵州师范大学学报(自然科学版)》2002年第2期13-15,共3页Journal of Guizhou Normal University:Natural Sciences

摘  要:在文献 (1)中 ,给出了随机微分方程样本解的存在性 ,研究了同个问题的整体存在性 ,得到了 2个结果 ,分别由定理 1和定理In,the existence sample solution of stochastic ordinary differential equations is given.In this paper,we consider the global existence of the same problem and gained two results which are described by theorem 1 and theorem 2 respectively.

关 键 词:随机微分方程 样本解 整体存在性 偏序 

分 类 号:O175[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象